# SDR 2002UALA01049

- Difficulty date: June 19, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 37,639 hours, 13,842 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STATION 395-418, BL 0, WL 208 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  CABIN FLOOR SUPPORT REPLACED.
